Please use this identifier to cite or link to this item:
Volltext verfügbar? / Dokumentlieferung
doi:10.22028/D291-38519
Title: | Compact perturbations of scalar type spectral operators |
Author(s): | Albrecht, Ernst Chevreau, Bernard |
Language: | English |
Title: | Journal of Operator Theory |
Volume: | 86 |
Issue: | 1 |
Pages: | 163-188 |
Publisher/Platform: | Theta Foundation |
Year of Publication: | 2021 |
Free key words: | scalar-type spectral operators decomposable operators compact perturbations hyperinvariant subspaces |
DDC notations: | 510 Mathematics |
Publikation type: | Journal Article |
Abstract: | We consider compact perturbations S = D Λ + K of normal diagonal operators D Λ by certain compact operators. Sufficient conditions for K to ensure the existence of non-trivial hyperinvariant subspaces for S have recently been obtained by Foia\c{s} et al. in C.\ Foia\c{s}, I.B.\ Jung, E.\ Ko, C. Pearcy, \textit{J.\ Funct. Anal.} \textbf{253}(2007), 628--646, C.\ Foia\c{s}, I.B.\ Jung, E.\ Ko, C.~Pearcy, \textit{Indiana Univ.\ Math.\ J.} \textbf{57}(2008), 2745--2760, {C.\ Foia\c{s}, I.B.\ Jung, E.\ Ko, C.Pearcy}, \textit{J.\ Math.\ Anal.\ Appl.} \textbf{375}(2011), 602--609 (followed by Fang--Xia \textit{J.\ Funct. Anal} \textbf{263}(2012), 135-1377, and Klaja \textit{J.\ Operator Theory} \textbf{73}(2015), 127--142, by using certain spectral integrals along straight lines through the spectrum of S . In this note, the authors use circular cuts and get positive results under less restrictive local conditions for K . |
DOI of the first publication: | 10.7900/jot.2020feb17.2269 |
URL of the first publication: | http://dx.doi.org/10.7900/jot.2020feb17.2269 |
Link to this record: | urn:nbn:de:bsz:291--ds-385194 hdl:20.500.11880/34725 http://dx.doi.org/10.22028/D291-38519 |
ISSN: | 1841-7744 0379-4024 |
Date of registration: | 12-Dec-2022 |
Faculty: | MI - Fakultät für Mathematik und Informatik |
Department: | MI - Mathematik |
Professorship: | MI - Keiner Professur zugeordnet |
Collections: | SciDok - Der Wissenschaftsserver der Universität des Saarlandes |
Files for this record:
There are no files associated with this item.
Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.